Inference in regression discontinuity designs with a discrete running variable


Kolesár, Michal ; Rothe, Christoph



DOI: https://doi.org/10.1257/aer.20160945
URL: https://www.aeaweb.org/articles?id=10.1257/aer.201...
Additional URL: http://www.christophrothe.net/papers/rdddiscrete_n...
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: American Economic Review : AER
Volume: 108
Issue number: 8
Page range: 2277-2304
Place of publication: Nashville, TN
Publishing house: American Economic Assoc.
ISSN: 0002-8282
Related URLs:
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Subject: 330 Economics
Additional information: Suppl. material s. "Verwandte URLs"

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item